Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 4, NWS Wilmington, NC

March 2, 2007Robeson County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Mar 2, 2007, 4:40 AM EST for Robeson County, North Carolina. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2007, 4:40 AM EST (09:40 UTC)
Expired
Mar 2, 2007, 5:15 AM EST
In force
35 min
Issued by
NWS Wilmington, NC
Area
Counties, with a storm outline in the text

County Robeson County, NC

The radar

The Wilmington radar (KLTX), 110 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 5:00 AM ESTTSTM WND DMGLumberton, NCNUMEROUS TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 12:28 AM ESTTornado WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 462 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
462 m²/s²
0-3 km storm-relative helicity
675 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KILM 020940
SVRILM
NCC155-021015-
/O.NEW.KILM.SV.W.0004.070302T0940Z-070302T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
440 AM EST FRI MAR 2 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 515 AM EST

* AT 438 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR RAEMON...OR ABOUT
  12 MILES NORTH OF DILLON...AND MOVING NORTHEAST AT 75 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   PEMBROKE BY 445 AM...
   BUIE BY 450 AM...
   ST. PAULS BY 455 AM...
   TOLARSVILLE BY 500 AM...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR
SOUTHEAST NORTH CAROLINA.

LAT...LON 3463 7949 3445 7924 3469 7881 3489 7894
      3495 7903 3483 7918 3483 7933 3477 7932

$$

49
1 follow-up statement
000 
WWUS52 KILM 021017
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
517 AM EST FRI MAR 2 2007

NCC155-021026-
/O.EXP.KILM.SV.W.0004.000000T0000Z-070302T1015Z/
ROBESON NC-
517 AM EST FRI MAR 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR ROBESON COUNTY EXPIRED AT 515
AM EST...

AT 515 AM EST...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE WARNING WAS ALLOWED 
TO EXPIRE. 

HOWEVER...STRONG WIND GUSTS UP TO 50 MPH ARE STILL POSSIBLE AS 
ADDITIONAL SHOWERS MOVE ACROSS ROBESON COUNTY. THE ADDITIONAL WINDS 
MAY CAUSE POWER OUTAGES.

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR
SOUTHEAST NORTH CAROLINA.

LAT...LON 3463 7949 3445 7924 3469 7881 3489 7894
      3495 7903 3483 7918 3483 7933 3477 7932

$$

SRP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:45 AM EST, 55 minutes earlier.

Area forecast discussion, Mar 2, 3:45 AM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
345 AM EST FRI MAR 2 2007

UPDATES TO PUBLIC AND MARINE SHORT AND MID TERM.

PUBLIC...
.SHORT TERM /THROUGH TODAY/...UPDATED
THE LAST SEVERAL HOURS HAVE ADMITTEDLY FELT LIKE WAITING FOR THE
OTHER SHOE TO DROP...BUT WE ARE NOT OUT OF THE WOODS YET AS FAR
REGARDING THE THREAT FOR SEVERE WEATHER. AT THE CURRENT TIME A WARM
FRONT IS RUNNING W TO E ACROSS NRNMOST COUNTIES WHERE WINDS SHIFT
FROM SSE TO SSW AND TEMPS AND DEWPOINTS BOTH RISE ABOUT 5F. LOW TO
MID SHEAR IS CURRENTLY MAXED OUT AND SHOULD REMAIN AS SUCH FOR THE
REMAINDER OF THE TORNADO WATCH VALID PD. ALTERING THE 06Z RAOBS FROM
CHS AND MHX TO FIT CURRENT CONDITIONS EVEN SUGGEST THAT 500-1000
J/KG OF CAPE COULD BE REALIZED...SOMETHING THAT WAS NOT EVEN
ANTICIPATED LAST EVENING. NOW ALL WE NEED IS LIFT...AND THAT LOOKS
LIKE IT WILL COME IN THE FORM OF LL CONVERGENCE AHEAD OF AND ALONG
THE COLD FRONT COMING ACROSS THE WEST CENTRAL CAROLINAS. ANY DEEP
CONVECTION THAT OCCURS OVER THE NEXT FEW HOURS WILL BE ABLE TO
QUICKLY BECOME SEVERE IN THIS NEWLY MODIFIED AIRMASS SUPPORTIVE OF
DAMAGING WINDS AND TORNADOES (HAIL THREAT IS PRETTY SMALL). EARLIER
ROUND OF CONVECTION DID DISPLAY INTERESTING REFLECTIVITY AND
VELOCITY SIGNATURES AT TIMES BUT FAILED TO BECOME ROOTED IN A LOW
ENOUGH LAYER TO PRODUCE ANY SEVERE WEATHER. THIS NEXT ROUND WILL
HAVE A BETTER OPPORTUNITY TO DO SO AS TONGUE OF HIGHER THETA-E
VALUES ADVECT NORTHWARD ALONG AND W OF I-95 CORRIDOR. OTHER THAN
OVERALL SVR THREAT THE TOUGHEST FCST ISSUE IS TIMING THE END OF
PRECIP. GUIDANCE SEEMS TO BE RUNNING BEHIND IN ITS DEPICTION OF
SHOWERS AND EMBEDDED STORMS UNTIL LATE MORNING/MIDDAY...THIS ROUND
CROSSING CAE COULD VERY WELL BE THE END OF IT ALL. HAVE LEFT POPS
CLOSER TO CONTINUITY HOWEVER AS MANY TIMES IN THE PAST THE MOUNTAINS
HAVE TENDED TO HANG UP THE COLD FRONT A FEW HOURS. A QUICK GLANCE AT
THE 06Z WRF INDICATES THAT END TIMES MAY BE ABLE TO BE MOVED UP BY A
FEW HOURS. WILL TACKLE THIS ISSUE ASAP.

NO CHANGES PLANNED FOR THE WIND ADVISORY. MESONET SITES HAVE
INDICATED A FEW OBS SATISFYING A FEW ADVISORY GUSTS ALREADY...MAINLY
ALONG THE NC BEACHES BUT ALSO POSSIBLY FURTHER INLAND OVER
BRUNSWICK. LL WIND FIELDS WILL REMAIN AS STRONG OR EVEN STRENGTHEN A
BIT TOWARDS 12Z.

.MID TERM /FRIDAY NIGHT THROUGH SUNDAY/...UPDATED
THE MID TERM WILL BE RULED BY THE CYCLONIC CIRCULATION BOTH SFC AND
ALOFT AROUND THE MASSIVE AND EXPANSIVE SFC AND UPPER LOW CURRENTLY
OVER THE GREAT LAKES WHICH IS PROGGED TO SLOWLY LIFT NORTHEAST TO
SOUTHEAST CANADA BY THE END OF THE MID TERM PERIOD. A SECONDARY SFC
COLD FRONT FROM THIS FEATURE IS EXPECTED TO PUSH THRU SUNDAY
EVENING. THE UPPER TROF AXIS WILL PUSH ACROSS THE CWA MID TO LATE
SUNDAY. UNTIL THEN WILL LIKELY OBSERVE SOME TYPE OF CLOUDINESS UP
UNTIL THEN...WITH PTLY CLDY BEING THE WORST. IN ADDITION AS THE COLD
FRONT AND SHEARED VORTICITY ALOFT INTERACT WITH THE BAROCLINIC ZONE
OFFSHORE...CLOUDINESS MAY BACK AND AFFECT THE COASTAL ZONES UNTIL
THE UPPER TROF SWINGS THRU.

TEMPERATURES WILL AVERAGE 5 TO 8 DEGREES ABOVE NORMALL TONIGHT THRU
SATURDAY. AFTER THE 2NDRY COLD FRONT PUSHES THRU SATURDAY
EVENING...COLD AIR WILL FINALLY INFILTRATE THE AREA WITH DRIER AIR
FOLLOWING. MODELS MAY BE TOO HIGH WITH DEWPOINTS FOLLOWING THIS COLD
FRONT LATE SATURDAY NIGHT AND SUNDAY AND HAVE GONE BELOW GUIDANCE.

TONIGHT WILL LIKELY OBSERVE A SFC BASED INVERSION RESULTING IN WINDS
DECOUPLING. ENUF LOW LEVEL MOISTURE WILL BE AVBL FOR FOG
DEVELOPMENT. HOWEVER PARTIAL CLOUDINESS OVER THE AREA MAY KEEP IT
FROM GOING DENSE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MOST OF THE FORECAST HAS BEEN FOCUSED ON THE SHORT TERM THIS SHIFT.
THUS ONLY MINOR CHANGES WERE MADE TO THE EXTENDED PERIOD. HIGHLY
CHANNELED VORTICITY LOBE IS SHOWN TO PASS ACROSS THE AREA DURING
LATE SUNDAY WITH THE UPPER TROUGH AXIS FINALLY SHIFTING THROUGH LATE
SUNDAY NIGHT. STRONG SUBSIDENCE DEVELOPING IN THE WAKE OF THE UPPER
TROUGH WILL PERSIST THROUGH MONDAY THEN THE LARGE SCALE PATTERN WILL
DE-AMPLIFY...BECOMING ZONAL TUESDAY AND WEDNESDAY. COULD SEE AN
INCREASE IN CLOUDS WITH A MINOR SHORT WAVE BY WEDNESDAY NIGHT
OTHERWISE THE PATTERN LOOKS RELATIVELY TAME THROUGH THURSDAY. STAYED
CLOSE TO MEX NUMBERS AND DID NOT INCLUDE ANY POPS.

&&

.AVIATION /06Z ISSUANCE/...
THE 1ST 8 HRS OF THE TAF ISSUANCE TIME PERIOD WILL BE THE MOST
CRITICAL FOR ALL AVIATORS. HAVE INDICATED IFR AND LIFR THRUOUT THE
PERIOD. SEVERE THUNDERSTORM ACTIVITY HAS BEEN ISOLATED TO BETWEEN
08Z-12Z FRIDAY...AND HAVE INDICATED WIND GUSTS UP TO 45 KT POSSIBLE.
TORNADO WATCH BOX EXTENDS ACROSS THE AREA THRU 13Z. WILL HAVE
IMPROVING CONDITIONS AFTER THE COLD FRONTAL PASSAGE BETWEEN 12Z-15Z
FRI. ALTHOUGH WIND GUSTS WILL CONTINUE TO BE A PROBLEM THRUOUT THE
DAY WITH THE SFC PG ONLY SLOWLY RELAXING.

&&

.MARINE...
SHORT TERM /THROUGH TODAY/...UPDATED
GALE EVENT ONGOING WITH LITTLE CHANGES IN THINKING AT THIS TIME.
COLD FRONTAL PASSAGE MAY BE A COUPLE HOURS QUICKER THAN PREVIOUSLY
THOUGHT BUT EFFECT ON THE ACTUAL GALE WARNING MAY BE MINIMAL. WINDS
WILL BEGIN TO INCREASE MORE DRAMATICALLY BEGINNING ABOUT 20Z BUT SCA
SEAS WILL LIKELY CONTINUE INTO NEXT PD.

.MID TERM /TONIGHT THROUGH SUNDAY/...UPDATED
CYCLONIC FLOW AROUND THE EXPANSIVE LOW OVER THE GREAT LAKES AT THE
MOMENT WILL RULE THE AREA WATERS THRUOUT THE MIDTERM...EVEN AS THIS
LOW MOVES SLOWLY INTO SOUTHEAST CANADA BY LATE SUNDAY. SW-W FLOW
TONIGHT AND SATURDAY WILL INCREASE SLIGHTLY AHEAD OF A 2NDRY COLD
FRONT. THIS FRONT WILL PUSH ACROSS THE WATERS SATURDAY AT OR BEFORE
MIDNIGHT. MODELS SLITELY DIFFERENT WITH TIMING...WITH SLITELY FASTER
GFS PREFERRED. SURGE FROM CAA WILL COMBINE WITH A TIGHTENED SFC PG
RIGHT AFTER THE CFP CAUSING WINDS TO PEAK JUST BELOW SCA CRITERIA.
AN OFFSHORE WIND DIRECTION WILL PREVAIL AFTER THE COLD FRONT THRU
THE REMAINDER OF THE MID TERM. SEAS WILL BE RULED ONCE AGAIN BY
SHORT PERIOD WIND DRIVEN WAVES...WITH A PEAK OF 5 FT IN THE
BEGINNING OF THE SHORT TERM AND AFTER THE COLD FRONTAL PASSAGE. THE
SHALLOW BATHYMETRY OF FRYING PAN SHOALS WILL LIKELY OBSERVE LOCALLY
HIER SEAS THRUOUT THE MIDTERM.

.LONG TERM /SUNDAY NIGHT THROUGH TUESDAY/...
OFFSHORE FLOW SUNDAY NIGHT MAY BE A LITTLE STRONGER THAN INDICATED
BY THE GFS WITH THE UPPER TROUGH SWINGING THROUGH. REGARDLESS...
OFFSHORE FLOW WILL BE THE RULE DURING THE EXTENDED PERIOD WITH
SUBTLE BACKING AND VEERING WITH THE PASSAGE OF A WEAK FRONT EARLY
TUESDAY. REEFCAST/WNA KEEP SEAS AROUND 4 FT AT THE PEAKS OR LOWER
THROUGH THE BULK OF THE FORECAST.

&&

.EQUIPMENT /RADAR/...
ISSUES CONTINUE WITH THE KLTX RADAR THIS EVENING THAT MAY AFFECT
USABILITY OF RADAR DERIVED PRODUCTS TONIGHT. TRANSMITTER ISSUES ARE
CREATING A 4 DBZ CALIBRATION PROBLEM THAT MAY PERIODICALLY AFFECT
REFLECTIVITY IMAGES. THE RADAR IS ALSO HAVING PROBLEMS COMPLETING A
WHOLE VOLUME SCAN WITHOUT RECYCLING BACK DOWN TO 0.5 DEGREES AND
BEGINNING A NEW VOLUME SCAN AGAIN. THIS WILL NEGATIVELY AFFECT THE
GENERATION OF VOLUME PRODUCTS LIKE VIL...ECHO TOPS...COMPOSITE
REFLECTIVITY...AND VWP. PARTS ARE ON ORDER AND SHOULD ARRIVE IN THE
MORNING.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 7 AM EST FRIDAY FOR NCZ097-100-101.
SC...WIND ADVISORY UNTIL 7 AM EST FRIDAY FOR SCZ034-046.
MARINE...GALE WARNING UNTIL 11 AM EST FRIDAY FOR AMZ250-252-254-256.

&&

AVIATION...HOEHLER
SHORT TERM...BACON
MID TERM...HOEHLER
LONG TERM...SRP
Hazardous weather outlook, Mar 2, 3:53 AM EST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
353 AM EST FRI MAR 2 2007

NCZ097-100-101-SCZ034-046-030900-
PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN-
353 AM EST FRI MAR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
CAROLINA AND NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 800 AM. A LINE OF THUNDERSTORMS
MOVING IN FROM THE WEST THROUGH THE MORNING HOURS WILL BE CAPABLE
OF 65 MPH WIND GUSTS AND TORNADOES.

A WIND ADVISORY IS IN EFFECT UNTIL 700 AM. SOUTHERLY WINDS OF 20
TO 30 MPH WILL GUST TO 45 OR 50 MPH AHEAD OF A COLD FRONT. BEHIND
THE FRONT THE WINDS WILL SHIFT TO THE WEST AND BEGIN TO DIMINISH
TOWARDS MIDDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD CALL IN ANY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

NCZ087-096-099-SCZ017-023-024-032-033-039-030900-
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-WILLIAMSBURG-
353 AM EST FRI MAR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
CAROLINA AND NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 800 AM. A LINE OF THUNDERSTORMS
MOVING IN FROM THE WEST THROUGH THE MORNING HOURS WILL BE CAPABLE
OF 65 MPH WIND GUSTS AND TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD CALL IN ANY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

AMZ250-252-254-256-030900-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
353 AM EST FRI MAR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ADJACENT
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
A TORNADO WATCH IS IN EFFECT UNTIL 800 AM. A LINE OF THUNDERSTORMS
MOVING IN FROM THE WEST THROUGH THE MORNING HOURS WILL BE CAPABLE
OF 65 MPH WIND GUSTS AND TORNADOES.

A GALE WARNING IS IN EFFECT UNTIL 1100 AM. SOUTHERLY WINDS AHEAD
OF A COLD FRONT WILL CONTINUE TO AVERAGE 25 TO 35 KNOTS WITH GUSTS
TO 45 KNOTS. BY 1100 AM THE FRONT WILL HAVE SWEPT ACROSS THE
WATERS AND THE WINDS WILL BACK TO WESTERLY AND BEGIN TO DIMINISH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

.SPOTTER INFORMATION STATEMENT...
NO ACTION REQUIRED.

In the hours before

Special weather statement, Mar 2, 1:32 AM EST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
132 AM EST FRI MAR 2 2007

NCZ099-100-020745-
COLUMBUS-BRUNSWICK-
INCLUDING THE CITIES OF...WHITEVILLE...LELAND...SHALLOTTE
132 AM EST FRI MAR 2 2007

...CLUSTER OF THUNDERSTORMS PRODUCING STRONG WIND GUSTS...

A CLUSTER OF THUNDERSTORMS IS PRODUCING WIND GUSTS UP TO 45 MPH.
THESE STORMS ARE MOVING TOWARDS THE NORTHEAST AT ABOUT 50 MPH.  A
QUICK QUARTER TO A HALF AN INCH OF RAIN IS POSSIBLE AS THEY PASS
THROUGH THE AREA. FREQUENT LIGHTNING IS ALSO A THREAT IN THE
VICINITY OF THESE STORMS. THESE STORMS WILL AFFECT CRUSOE
ISLAND...BOLTON...RIEGELWOOD...SANDY CREEK AND DELCO.

49
Special weather statement, Mar 2, 2:56 AM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
256 AM EST FRI MAR 2 2007

NCZ097-099-100-020930-
PENDER-COLUMBUS-BRUNSWICK-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...WHITEVILLE...
LELAND...SHALLOTTE
256 AM EST FRI MAR 2 2007

...CLUSTER OF THUNDERSTORMS CONTINUES TO PRODUCE HIGH WIND GUSTS
AND VERY HEAVY RAIN...

STORMS CONTINUE TO TRACK ACROSS BRUNSWICK...COLUMBUS...AND PENDER
COUNTIES. THESE STORMS ARE ROUGHLY RUNNING IN A LINE FROM LONGWOOD
TO CRUSOE ISLAND...BOLTON...EAST ARCADIA...LONG CREEK...BURGAW AND
MAPLE HILL. STORMS TRACKING ACROSS THESE TOWNS MAY PRODUCE A QUICK
HALF AN INCH OF RAIN. FREQUENT LIGHTNING AND WIND GUSTS UP TO 50
MPH CAN BE EXPECTED WITH THESE STORMS.

49
Local storm report, Mar 2, 3:57 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
357 AM EST FRI MAR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     TSTM WND DMG     TIMMONSVILLE            34.13N 79.94W
03/02/2007                   FLORENCE           SC   BROADCAST MEDIA

            TREES DOWN AND SWINGSET RIPPED OUT OF THE GROUND IN
            TIMMONSVILLE.

&&

JAN
Local storm report, Mar 2, 4:25 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
425 AM EST FRI MAR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     TSTM WND DMG     CLIO                    34.58N 79.55W
03/02/2007                   MARLBORO           SC   LAW ENFORCEMENT

            TREES DOWN ON HIGHWAY 9 IN CLIO.

&&

JAN
Local storm report, Mar 2, 4:27 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
427 AM EST FRI MAR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     7 NE WALLACE            34.79N 79.74W
03/02/2007                   MARLBORO           SC   LAW ENFORCEMENT

            TREES DOWN ON HIGHWAY 177 BETWEEN WALLACE AND ROCKINGHAM
            RIGHT ON THE STATE LINE.

&&

JAN
Local storm report, Mar 2, 4:34 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
434 AM EST FRI MAR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     7 NE WALLACE            34.79N 79.74W
03/02/2007                   MARLBORO           SC   LAW ENFORCEMENT

            TREES DOWN ON HIGHWAY 177 BETWEEN WALLACE AND ROCKINGHAM
            RIGHT ON THE STATE LINE.

&&

JAN

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 5:19 AM ESTSevere Thunderstorm WarningILMBladen32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.